# SDR DALA1035819855

- Difficulty date: November 21, 2010
- Submitted: December 16, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1088 L29-30l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO COMPARTMENT BS 1088 BETWEEN L30 & L29R FRAME HAS A HOLE ON TOP SIDE.  FORMED REPAIR ANGLE DRILLED AND LOCATED, TRIMMED, TREATED, PRIMED & INSTALLED IAW SRM A53-10-05, 53-13-3, FIG 3, 51-30-2, 53-10-2, 51-30-5, 53-03, PG 4.
